# SDR UPS05244169

- Difficulty date: March 11, 2005
- Submitted: March 25, 2005
- Operation: Air carrier
- Aircraft: N942UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19101
- Aircraft time: 51,199 hours, 40,063 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Rt Trunnion
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C EXTENSIVE CRACKING SROUND BOTH I/B B & C HOLES FOR A LARGE AREA OF THE RT TRUNNION FITTING ON RT REAR SPAR.  REMOVED MLG FWD TRUNNION HOUSING ATTACHMENT FITTING ON REAR SPAR IAW SRM 51-30-2.  REPAIR CARRIED OUT IAW SRM 51-30-2, DRAWING 65-19297 & AAA E EO 2005-021-001.
